# SDR AALA202102229017

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 30,888 hours, 12,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH FLIGHT ATTENDANT STATION FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT IAW AMM 25-64-00-900-806, OPS CHECK GOOD.
